PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Lemsip Max Blackcurrant X10

Lemsip Max Blackcurrant X10

Lemsip Max Decongestant's Non-drowsy Formula Provides Relief From Cold & Flu Symptoms Including: Blocked And Runny Nose, Headache, Fever, Body Aches And Sore Throat

Lemsip Max Decongestant's Non-drowsy Formula Provides Relief From Cold & Flu Symptoms Including: Blocked And Runny Nose, Headache, Fever, Body Aches A...

Brand: Brand

Ingredient: Paracetamol

₦5,800.00

In Stock

2 left

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

Lemsip Max Multi-Symptom Relief for the temporary relief of the following symptoms of colds & flu: headache, sore throat, fever, body aches, and pains, blocked or runny noses, sinus pain, and to loosen and help clear chest congestion.

Lemsip Max Decongestant for the relief of colds and flu including body aches and pains, sore throat, headache, nasal congestion, and fever.

Lemsip Max for the temporary relief of pain, including symptoms of cold and flu, body aches and pains, sore throat, and headache. Reduces fever.

Ingredient: Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame and Sucrose.

How to Use

For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water.

Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children 16 years and over: 1 sachet every 4 hours as required. 

Mr Famasi Advice

Do not exceed 4 sachets in 24 hours.

Do not give to children under 16 years of age.

Do not exceed the stated dose.

Specifications

Content no available

About this item

Lemsip Max Multi-Symptom Relief for the temporary relief of the following symptoms of colds & flu: headache, sore throat, fever, body aches, and pains, blocked or runny noses, sinus pain, and to loosen and help clear chest congestion.

Lemsip Max Decongestant for the relief of colds and flu including body aches and pains, sore throat, headache, nasal congestion, and fever.

Lemsip Max for the temporary relief of pain, including symptoms of cold and flu, body aches and pains, sore throat, and headache. Reduces fever.

Ingredient: Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame and Sucrose.

For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water.

Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children 16 years and over: 1 sachet every 4 hours as required. 

Do not exceed 4 sachets in 24 hours.

Do not give to children under 16 years of age.

Do not exceed the stated dose.

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦5,800.00

.